MathSciNet Relay Station
MathSciNet bibliographic data
MR197685 (33 #5848) 28.80
Nishiura, Togo Integrals over a product variety and Fubini theorems. Rend. Circ. Mat. Palermo (2) 14 1965 207–236.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement